RUS  ENG
Full version
PEOPLE
Lupianez Francisco Gallego
Associate professor
PhD

Speciality: 01.01.00 (Mathematics)
Birth date: 3.05.1958
Website: https://www.mat.ucm.es/~fglupianez
Keywords: topology, covering properties, fuzzy sets.
MSC: 54D20 , 03E72

Subject:

General Topology Fuzzy Topology


Main publications:
  1. F.G.Lupianez, “Alpha-paracompact subsets and well-situated subsets”, Czech. Math. J, 38 (113) (1988), 191-197
  2. F.G.Lupianez, “On some ultraparacompact spaces”, Acta Math. Hungarica, 56 (1990), 23-28
  3. F.G.Lupianez, “Invariance of fuzzy properties”, Mat. Vesnik, 50 (1998), 11-16
  4. F.G.Lupianez, “Nets and filters in intuitionistic fuzzy topological spaces”, Information Sciences, 176 (2006), 2396-2404
  5. F.G.Lupianez, “On neutrosophic topology”, Kybernetes, 37 (2008), 797-800

Publications in Math-Net.Ru

Personal pages:

Organisations:


© Steklov Math. Inst. of RAS, 2024